Anyone else on this I’m spotting daily not enough for a pad but when I wipe I’m half way through my 3rd pack anyone else???
Cerazette: Anyone else on this I’m spotting daily not... - BASHH
unscheduled bleeding is a common side effect of the POP. If this is three months in and you are still having daily small bleeds, may not be the best choice for you. Presume smears/chlamydia up to date ? I would have a chat with your contraception provider /
I was on the POP I got 10 and a bit weeks in of continual daily bleeding and couldn’t take it anymore. I went back and they gave me a combined pill which stopped it all straight away pretty much. If you’re unhappy on it ask to change x
I was on combined before baby and they said try this one but I’m going to ask to change I’m not keen on this I’m on a full blown period now 😬 so unpredictable x
I absolutely hated it! Was awful for me but I do know so many women it has worked for. Hopefully they change you back to the combined, I think they rather people are on the POP because it’s supposed to be safer for you especially with the blood clot risk but it’s so not worth all the bleeding x
Was you bleeding all over the place too x
Yeah I bled extremely heavy the first 2 weeks and then it was light but continual for the rest up until almost 11 weeks which is when I changed back over. I also had other side effects like light headed, I lost an unsafe amount of weight from loss of appetite which I put down to that as it was the only thing that changed but who knows, glad to be off of it x
Not what you're looking for?
You may also like...
stop worrying as much as I am?
I’ve never heard anyone else talk about this but loads of people...
been given aciclovir 2 a day for 6 months. Has anyone else tried this method and was it effective?
before and I’m pretty shocked. I’m pretty certain I know who it’s from (I was tested when I was...
am not sure........anyone else have this problem ?......and actually gone through with it ?
frequently then I think I should have a period. Does anyone else have this problem? I have had it...